# SDR USAA2012111200001

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 59,082 hours, 21,360 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 353
- Condition: Malfunctioned
- Location: Cabin
- Part time: 8,251 hours, 2,116 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OUTBOUND CREW ARRIVED AT AIRCRAFT 2130 LOCAL-STRONG ELECT BURNING ODOR THROUGHOUT CABIN & COCKPIT-OPENED COCKPIT WINDOWS- NO RELIEF.  SMELL CHANGED FROM MODERATE TO STRONG 30 MINUTES LATER.  MAINTENANCE  ACCOMPLISHED B757 TROUBLESHOOT CABIN AIR QUALITY PER J/C 19L00021001.  FOUND RIGHT CABIN AIR RECIRCULATION FAN INOPERATIVE.  REMOVED AND REPLACED RIGHT CABIN AIR RECIRCULATION FAN, LEAK AND OPERATIONAL CHECK IS OKAY.  UNIT VISUALLY INSPECTED AND FOUND THAT IMPELLER SEIZED AND STUCK.  DISASSEMBLED STATOR, BEARINGS, HOUSING IMPELLER, HOUSING ASSY. STATOR, ROTOR ARE WORN AND DAMAGED.   REPAIRED, TESTED, AND INSPECTED UNIT.
